# SDR U2RA2025020400008

- Difficulty date: December 31, 2024
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON WING CENTER SECTION REAR SPAR WEB P/N 111U1007-1 AFT SURFACE SAT JETTISON PUMP  CUTOUT. DAMAGE WAS BLENDED OUT HOWEVER THE REMOVAL MATERIAL THICKNESS WAS MORE THEN 15%OF ORIGINAL
